# SDR AU980033

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1125
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 25W316975003
- Condition: Broken
- Location: Rt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR UPPER ATTACHMENT PIN FAILED AT SPLIT PIN HOLE ON THE DOOR ROD PIVOT SPIGOT. AREA OF FAILURE APPEARS TO HAVE BEEN CRACKED FOR SOME TIME WITH EVIDENCE OF CORROSION.
